# SDR SB05101

- Difficulty date: August 29, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - UPON LOWERING LANDING GEAR, CREW RECEIVED A GEAR INDICATION OF 3 GREEN AND 3 RED.  CREW ACCOMPLISHED A GO-AROUND, CYCLED THE GEAR AND RECEIVED A NORMAL GEAR INDICATION OF 3 GREEN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND TROUBLESHOT SYSTEM.  PERFORMED LANDING GEAR EXTENSION/WARNING CHECK PER JOB CARD J332-60-1 AND SWUNG GEAR SEVERAL TIMES.  COULD NOT DUPLICATE PROBLEM.  CLEANED AND LUBRICATED SWITCHES AT LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECK GOOD.
